| Model Number |
02.12.E0310FL |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Joint Laxity (4526); Implant Pain (4561)
| Date of Event |
12/04/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 09 dec 2025.Lot 2424717: (b)(4) items manufactured and released on 08-oct-2024.Expiration date: 2029-sept-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: the surgeon revised liner height, which is a common practice to restore the joint stability, and resurfaced the patient's natural patella, which is a common practice in case of not patella resurfacing during primary surgery.There is no indication that any potential issue with the device may have caused or contributed to the event.
Event or Problem Description
At 7 months from the primary, the patient came in due to anterior knee pain and instability and the cause is unknown.The surgeon revised the patient`s natural patella and upsized the liner (from 10 to 13 mm).The surgery was completed successfully.